# SDR ABXA9900711

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326244
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE NR 2 PYLON UPPER ATTACH ANGLE CRACKED AT FORWARD END.  REPAIRED ANGLE IAW DC9 SRM 54-04.
